Mods, feel free to move thread where ever, wasn't sure where to place it.
Weird question- But does anyone have any experience with antidepressants and weightlifting? Does antidepressants "affect" anything, slow growth or something?
Kind of a stupid question but want to double check.
It might alter your hormones, just make sure it doesn't hamper your appetite!
Last edited by primal21; 10-08-2009 at 11:42 AM.
I am on lamictal, an anti-depressant/mood stabilizer. So far I have had no issues with lifting.
Are you referring to SSRI's like Lexapro, Zoloft, etc? I've read around that people have experienced sides from them like being tired, drowsiness, and some weight gain initially that might affect your lifting. But I don't think they affect hormone levels or muscle hypertrophy directly.
My Training Log
You want science and studies? **** you. I've got scars and blood and vomit. - Jim Wendler
From what I know the side effect of AD is weight gain. I don't think that should affect lifting.
one thing it can do is improve your sleep quality, but it shouldnt have any bad effect on lifting.